Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Inference for a skew extension of the Grubbs model
Author: MONTENEGRO, Lourdes C.
LACHOS, Victor H.
Abstract: In this paper, we discuss inferential aspects for the Grubbs model when the unknown quantity x (latent response) follows a skew-normal distribution, extending early results given in Arellano-Valle et al. (J Multivar Anal 96:265-281, 2005b). Maximum likelihood parameter estimates are computed via the EM-algorithm. Wald and likelihood ratio type statistics are used for hypothesis testing and we explain the apparent failure of the Wald statistics in detecting skewness via the profile likelihood function. The results and methods developed in this paper are illustrated with a numerical example.
Subject: Skew-normal distribution
Skewness Grubbs model
Profile likelihood
Country: Estados Unidos
Citation: STATISTICAL PAPERS, v.51, n.3, p.701-715, 2010
Rights: fechado
Identifier DOI: 10.1007/s00362-008-0157-9
Date Issue: 2010
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
art_MONTENEGRO_Inference_for_a_skew_extension_of_the_2010.pdfpublished version303.95 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.